Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Maximal Entropy of Markov Chains with Common Steady-State Probabilities

Yigal Gerchak
The Journal of the Operational Research Society
Vol. 32, No. 3 (Mar., 1981), pp. 233-234
DOI: 10.2307/2581065
Stable URL: http://www.jstor.org/stable/2581065
Page Count: 2

You can always find the topics here!

Topics: Entropy, Markov chains
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

It is proved that of all Markov chains with common steady-state probabilities the one whose entropy is largest is the one whose rows are all equal to the steady-state probabilities.

Page Thumbnails

  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234